# SDR ABXA2011051752

- Difficulty date: April 29, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 52,081 hours, 37,700 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FWD UPPER SPAR IS CORRODED EXTERIOR SURFACE AT LES698.  REPAIRED UPPER SPAR IAW B657-59256.  CORROSION 3.5" X 1.2" X .062.
